MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refq2120 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a faulty introducer.No other information provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer is confirmed; however, the exact cause is unknown.One 5.0 x 7 cm microintroducer sheath was returned for evaluation.An initial visual observation showed use residue on the returned sample.The distal tip of the sheath was observed to be damaged.A microscopic observation revealed one edge of the distal tip of the sheath was buckled and folded inward, and plastic deformation was observed at the corners of this fold.While the exact cause of the damage observed on the microintroducer sheath tip is unknown, possible causes include damage during handling or use.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported a faulty introducer.No other information provided.

Brand Name
POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12254993
Report Number3006260740-2021-03061
Device Sequence Number4950633
Product Code LJS
UDI-Device Identifier00801741028076
UDI-Public(01)00801741028076
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3295108FD
Device Lot NumberREFQ2120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;